# SDR HNAA2011061300170

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8103
- Aircraft serial: 281
- Aircraft time: 35,820 hours, 54,054 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MINOR SURFACE CORROSION AT THE UPPER SURFACE AT FUEL BOOST PUMP DOUBLER IN THE RT WING AT APPROX 1 O'CLOCK.  REMOVED MINOR SURFACE CORROSION IAW RD8-57-1907.  APPLIED ALODINE AND PRIMER TO ALL BARE METAL.
